| Model Number |
QSOR |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of device history logs found that the actual measured venous flow is less than the demanded venous flow.This is a known software bug that will be considered in future software releases.Users are not intended to use this setting if the venous flow is less than the demanded / setpoint flow.
Event or Problem Description
User reported that excess volume was delivered to the patient when selecting a specific volume to be delivered.There was no patient harm, but the inability to regulate volume could result in potential harm if it were to recur, so the event is considered reportable.